Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, folks. My son has been experiencing diarrhea after taking milk and we took him to the doctor. After examination and tests, he was diagnosed lactose intolerance. I would like to know if antidiarrheal agents are good for this kind of condition. I would appreciate all your advices. Thanks for all your help.

Loading...

Hello. Antidiarrheal agents such as loperamid are not recommended to be taken easily. They stop one’s defecation. It isn’t always good to do that. One lets out all toxic materials and bacteria via stool. However, if the symptoms become unbearable, loperamid can be takne. But, I suggest you to consult your doctor first. It is better to take a subscribed treatment than this. I hope everything will be all right with your son. Good luck!
Reply

Loading...


You need to be careful with those anti-diarrhea agents, some of them actually contain lactose, which would make them a very BAD choice for treating diarrhea caused by lactose intolerance.
Reply

Loading...